# SDR TWRA9509

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Unseated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND HALF OF 'E' ZONE EMERGENCY LIGHTING FLICKERING.  RESEATED BATTERY PACK, OPS CHECK OK.  (Z)
